# SDR ASAA2021100336174

- Difficulty date: October 3, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 18,626 hours, 6,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN SEAT 16 A LIGHT FLICKERING. GROUNDED - YES. ACCOMPLISHED ACP SOFTWARE LOADING REF B737-900 AMM 23-42-03 AND EMERGENCY LIGHTS OPS TEST AND CHECK REF AMM 33-51-00. TESTS PASSED, NO DEFECTS NOTED, LIGHT FUNCTIONS PROPERLY.
